About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 871930, 9 pages
http://dx.doi.org/10.1155/2013/871930
Research Article

Classification of Ordered Type Soliton Metric Lie Algebras by a Computational Approach

Department of Mathematics Education, Yıldız Technical University, 34210 Esenler, İstanbul, Turkey

Received 25 February 2013; Accepted 22 April 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Hülya Kadıoğlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. A. de Graaf, “Classification of 6-dimensional nilpotent Lie algebras over fields of characteristic not 2,” Journal of Algebra, vol. 309, no. 2, pp. 640–653, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Lauret, “Finding Einstein solvmanifolds by a variational method,” Mathematische Zeitschrift, vol. 241, no. 1, pp. 83–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Will, “Rank-one Einstein solvmanifolds of dimension 7,” Differential Geometry and its Applications, vol. 19, no. 3, pp. 307–318, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Kadioglu and T. L. Payne, “Computational methods for nilsoliton metric Lie algebras I,” Journal of Symbolic Computation, vol. 50, pp. 350–373, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. A. Fernández-Culma, “Classification of 7-dimensional Einstein nilradicals,” Transformation Groups, vol. 17, no. 3, pp. 639–656, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. A. Fernández-Culma, “Classification of 7-dimensional Einstein nilradicals II,” Transformation Groups. In press. View at MathSciNet
  7. J. Lauret and C. Will, “Einstein solvmanifolds: existence and non-existence questions,” Mathematische Annalen, vol. 350, no. 1, pp. 199–225, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Nikolayevsky, “Einstein solvmanifolds with a simple Einstein derivation,” Geometriae Dedicata, vol. 135, pp. 87–102, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. M. Arroyo, “Filiform nilsolitons of dimension 8,” The Rocky Mountain Journal of Mathematics, vol. 41, no. 4, pp. 1025–1043, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Lauret, “Einstein solvmanifolds and nilsolitons,” in New Developments in Lie Theory and Geometry, vol. 491 of Contemporary Mathematics, pp. 1–35, American Mathematical Society, Providence, RI, USA, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. L. Payne, “The existence of soliton metrics for nilpotent Lie groups,” Geometriae Dedicata, vol. 145, pp. 71–88, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet